Forgot your password?
LucyLou, March 12, 2016 in Introductions and updates
Today something shifted and I feel way better. 😊
Gee I hope I didn’t actually take 6.2 mg instead of 5.2 last night. I was super exhausted and think I remember the measuring line was a bit fuzzy — and that’s the line for 6.2 ☹️. Well I guess I will see how I feel tomorrow and if the relief I feel today goes away I might have made that mistake...
Glad your feeling better. I’m on 2.4 of escatalopram and feel ok except at work when the symptoms are amplified.
Thanks for encouragement!
woke up with a bit of dread, but meditated and felt a smile come over me... hoping for a lighthearted day!
So exhausted tonight. Feel like I don’t have the energy to put myself to bed! 😳 Thinking I might’ve done that accidental updose I was worried about because had much more energy yesterday. M mood is still better, though, so that’s a relief.
Try not to worry about it. You will never know whether you measured incorrectly. If you did, you can't change it.
So true. Thanks!
Headache again! Facial pain and twisted neck/shoulder. Dizzy too. Thinking dizziness and headache are withdrawal.
Better now. Rested. Still very tired and little motivation. Checked notes from last drop I tracked on Glenmullen sheet (last April)and symptoms peaked at 10 days. It is day 11, but maybe the accidental updose reset withdrawal time a bit. Hope I will be without symptoms soon. 😬
should probably track on Glenmullen sheet again next time because it is comforting to see pattern and know symptoms passed.
Have you got the link to the spreadsheet and printable versions? I used the sheet and created a few different versions.
Dr Joseph Glenmullen's Withdrawal Symptoms
Yes I have a sheet and made a new page for this reduction m. Thanks for checking.
Today and yesterday have been very dizzy and spaced out at work. This is weird to me because I usually don't have these kinds of effects so many days out from dropping Lexapro dose. This is a new experience. I guess my symptoms started more emotionally and then have morphed to more physical (dizzy, spacey, tired).
Updosed to 5.3 using the 1 ml syringe. Hoping to alleviate some exhaustion, dizziness, spaciness, which has been making it really hard to work.
It was hard to get the bubble out of the small syringe but finally managed. With larger syringe I have a cap it fits into so it is easy to avoid bubbles. The 1 ml one doesn’t fit into that cap, so I poured some medicine into a little medicine cup and drew it up that way. Any recommendations for a better 1 ml syringe with cap are welcome. 😉
Feel better today. Symptoms let up and not exhausted.
Symptoms back. Huh.
Sooo tired, headache, achy.
Is it normal to have a short period ( like an hour or less ) of pretty clear thinking and feeling quite good, and then back to fuzzy head and flu like symptoms? I was doing some work for school and that’s what happened. It seem like it coincided with getting sort of stock in what to do for work problem, but also now just below fuzzyheaded.
Anyone who wants to check in and let me know that would be great.
It is quite common to have a short period of feeling really good with a return to the old withdrawal symptoms. This is known as "windows and waves," the windows being the times of feeling good and the waves being withdrawal symptoms. Enjoy your windows when they come. Please read:
Windows and Waves Pattern of Stabilization
Thanks for your response. I haven’t really had windows and waves before, but have read about them.
Woke up so stiff and achy. Neck really hurts like I twisted it badly, but itmustbe from dropping 3 ml. I can’t keep twisting it every night! Weird because physical symptoms this far out from drop doesn’t usually happen. That 1 ml updose seemed to help the day after but helpful effect waned. Need to plan lessons but thinking makes physical symptoms worsen and brings up a headache !? ☹️
Scalp in pain... kind of burning feeling
Woke up very achy--that has been the pattern this drop. Super sore and hard to get out of bed. So far today my thinking is clear, though. Going to try to do some work. We had a snow day! It is crazy weather in MN and big snowstorm. So glad for extra day because I haven't been able to do planning all weekend...
This morning felt good and was doing work. Now hit with hot feeling which also has burning scalp feeling and hot cheeks (& I checked and I have a slight fever—never usually run one), a bit of nausea, and can’t think. Which is making me anxious about going back to work. May have to just give up on trying to work and throw something together tomorrow b4 class.
The hot flash didn’t last too long and no fever now.
It is 20 days out from the drop and I have these symptoms. Does that mean I should updose? Or ride this out...
I am not into suffering and am trying to reduce as slowly as I need to so I don’t have trouble with work and relationships.
Things might be be getting better but how much longer?
This evening I feel better. I think the pattern is I feel bad achiness when I wake up. Ok for the morning then brain fog and possible other symptoms in afternoon. Then by bedtime feel ok. At least this was how it went today.
Right now I think it’s best to stay the course at this dose.
Yesterday tired and sad because of work stress but then came home and got some work done. I was troubled about work, but was handling it well without extreme emotions.
Today much more more energy and could think! Such a relief. Still experiencing burning sensation on scalp but brain fog cleared.
21 days from the drop and not going to change anything for awhile.
Feel better and even less symptoms today.
Yay! You may wish to taper by even smaller amounts now. It's possible that if you make smaller cuts, you can do the Brassmonkey Slide
Thanks for your response!
Do You mean like 1% a week drop for 5 or 6 weeks then hold?
I am am wondering if 2.5 % a week would be too much because the last drop was only 5% ...
Wait... I mean a 1% for 4 weeks or maybe 5 weeks (to get a total of 5% drop). Then hold at least 2 weeks.
I am going to drop 0.1 ml tonight and take 5.2 ml. I have held for a long time but am a bit worried to drop. I lost a chunk of hair the week I dropped last time and dermatologist said it was alopecia areata (sp?). I am treating it and hair is growing back but now there is thinning near the spot that was totally bald — so treating that too and going back to dermatologist in a month to see progress and maybe get more injections of cortizone to treat.
I don't know the hair loss was because of the 7% drop but noticed the hair loss on March 31, and I dropped my dose on March 28... I don’t want to lose more hair, but it feels like time to drop again. 0.1 ml is a smaller drop, so I hope it won’t affect me badly. Plus, my last drop brought me down to 5.2, and I updosed to 5.3 to alleviate symptoms....so I would just be returning to 5.2 ml.
0.1 ml is approximately a 2% drop.
Bad headache today and yesterday. Also have had a stiff neck... nauseous too after dropping dose but that has passed. Not sure if headache is from medicine ...
Continued to have bad headache. Thought it might be sinus infection and tried sudafed for a few days which helped. Yesterday, though, felt incredibly anxious and I think it was the sudafed. So today no sudafed just ibuprofen. So far so good. A bit of sinus pressure but not painful right now anyways. Don’t know if sinus thing is related to drop. Seems like such a small drop that I shouldn’t have experienced any symptoms, but guess I did. Worrisome for future reductions.
You need to be a member in order to leave a comment
Sign up for a new account in our community. It's easy!
Already have an account? Sign in here.